MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE - 14 FR, 0.8 CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE - 14 FR, 0.8 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0120-14-0.8
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Code Available (3191)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient became ill.The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 27-mar-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the enteral tube severed during the patient's transfer between chairs, and part of tube was retained inside of the patient¿s gastrointestinal tract.The patient was taken to the hospital and the medical team opted not to operate and remove the severed piece.A new device was placed, patient went home, patient got ill, and food spilled onto the floor.Patient was admitted back into emergency department.The clinicians decided the safest thing to do was to let the remaining part of the device pass through the intestinal tract.

Brand Name
MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE - 14 FR, 0.8 CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9896808
Report Number9611594-2020-00053
Device Sequence Number2788958
Product Code KNT
UDI-Device Identifier00350770948393
UDI-Public00350770948393
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0120-14-0.8
Device Catalogue Number109483902
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date03/30/2020
Patient Sequence Number1
Patient Age4 YR